# SDR 05FDEA01940

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, O/B FLAP O/B HINGE (WING SIDE), SIDE LINK ATTACHMENT SPOT FACE FOUND CORRODED.  CORROSION REMOVED IAW CMM 57-44-09 PG 402-407.
